# SDR MALA040484

- Difficulty date: July 14, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 17,777 hours, 19,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN LCQ, CORROSION FOUND ON LT CARGO BAY SEAT TRACKS FROM FS 621-686.  NEW SEAT TRACK SECTION INSTALLED IAW MESABA AIR EO S53063.  A/C RELEASE DATE 7/15/04.
